# SDR DXTA2021071945410

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 13,988 hours, 10,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CIRCUIT BREAKER  HT 043 POPPED ON THE AFT CIRCUIT BREAKER PANEL IN THE APU COMPARTMENT. WE EXPERIENCED  HEAVY ELECTRICAL SMELL AND SMOKE IN THE CABIN IN FLIGHT . THE SMOKE DISSIPATED  AFTER ABOUT 10 MINUTES.  FOUND SEVERAL DROP AISLE LIGHTS ON LEFT SIDE OF AIRCRAFT HAD SHORTED AND MELTED. FOUND 2 MORE THAT WERE DAMAGED. REPLACED THE 5 FORWARD DROP AISLE LIGHTS ON THE LEFT SIDE OF THE CABIN. CABIN DROP AISLE LIGHTS OPS CHECKS GOOD. REF. CE-560XL AMM 33-20-04. THE EMERGENCY LIGHTS OPS CHECK GOOD. REF. CE-560XL AMM 33-50-00.
